Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: permanent problems after total withdrawal

Posted by tme on January 13, 2001, at 18:08:35

In reply to Re: permanent problems after total withdrawal tme, posted by Bob on January 13, 2001, at 14:18:17

> > mark,
> > the only thing that i as a effexor user of 8 years or more would tell you is that when you need or want to get off of it, be careful. its really really hard. the drug sure worked great when i needed it. but iwish i had been told how hard it was to get off of it.
>
> ********************************
> no, it was ME!! i was the user of 8 or more years. not mark, i believe he just began taking it. and as i stated, it was great when i needed it. worked well for my anxiety. but, i didnthave a clue i was amoung the first users or a "guinea pig" or i would have never taken it. i will never ever if i can help it take a drug that hasnt been on the market for more than a decade and then i will research the heck out of it before i do take it. getting off this drug has been a tiny bit of hell. ive been completly free from taking it for about 11 days now. was on 200 mg a day. tapered off slowly i would think. took me about 5 months. but still, even now, i am experiancing the withdrawl effects of it. although not as strong but i have more s/e now than i did when i first started tapering. i guess thats to be expected. its one hell of a drug and personally, my opinion is, if you dont neeeeed to be taking it dont, because somewhere down the road youre going to forget a dose or decide you want to come off and see how you are without it, and you are going to go through the withdrawls. on the other hand if youve tried everything else and do neeeed to take this, dont forget a dose, if you do, take it as soon as possible and if you do ever decide to come off of it, you will make it its tough but you can do it......gee am i riding the middle line or what? lol does anybody have any advice as to what might make the time im going through a bit better?? thanks so much. and mark, good luck to you!!
> Mark:
>
> Considering that you've been an Effexor user for eight or more years, you had to be among the first users of that drug, I would think. Why did you come off of it after so long? What did you think of it.
>
> The subject line of this thread is "permanent problems after total withdrawal". What is the reference to permenance about?


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:tme thread:51570
URL: http://www.dr-bob.org/babble/20010111/msgs/51633.html